Continuous Model Theory. (AM-58), Volume 58

Continuous Model Theory. (AM-58), Volume 58 - Annals of Mathematics Studies

Paperback (16 Jul 1966)

Save $23.54

  • RRP $86.90
  • $63.36
Add to basket

Includes delivery to the United States

10+ copies available online - Usually dispatched within two working days

Publisher's Synopsis

This is a study of the theory of models with truth values in a compact Hausdorff topological space.

Book information

ISBN: 9780691079295
Publisher: Princeton University Press
Imprint: Princeton University Press
Pub date:
Language: English
Number of pages: 165
Weight: 296g
Height: 152mm
Width: 232mm
Spine width: 11mm